# SDR CA021212002

- Difficulty date: December 2, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,174 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,964 hours, 18,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT OUTBOARD FLAP, INBOARD FLAP TRACK WAS FOUND CRACKED NOTE YOU CANNOT SEE THIS WHEN THE FLAP IS INSTALLED ON THE AIRCRAFT
